# SDR CALA9801718

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN BOTH INBOARD AND OUTBOARD RIBS OF NR 4 SLAT AT ACTUATOR ROD END ATTACH POINT.  THE ACCESS PANEL ON NR 4 SLAT WAS REMOVED IAW SRM 51-30-2.  THE CRACKED RIBS WERE REMOVED IAW SRM 51-30-2.  NEW RIBS WERE INSTALLED IAW SRM 51-30-4 AND 51-30-2.  THE ANTI-ICE DUCTS AND ACCESS PANEL WERE REINSTALLED IAW MM 30-11-81 AND SRM 51-30-2.
